×

zbMATH — the first resource for mathematics

Linear representability of Akivis algebras. (English. Russian original) Zbl 1034.17500
Dokl. Math. 60, No. 2, 164-166 (1999); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 368, No. 1, 21-23 (1999).
This is an announcement of the author’s article published in Geom. Dedicata 77, 215–223 (1999; Zbl 1043.17002).

MSC:
17A40 Ternary compositions
17D10 Mal’tsev rings and algebras
53A55 Differential invariants (local theory), geometric objects
53A60 Differential geometry of webs
PDF BibTeX XML Cite